# SDR DALA1025290631

- Difficulty date: September 30, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N631DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- Aircraft time: 74,496 hours, 35,469 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL320 ACFT HAD AIRFRAME ICING. TURNED WING ANTI-ICE ON. LT ENGINE BLEED VALVE CLOSED. RT ENGINE BLEED OFF.  BOTH PACKS OFF. CREW MADE AN EMERGENCY DESCENT AND DONNED THEIR MASKS. CREW WAS UNABLE TO RESET PACKS UNTIL 10,000'.  MAX CABIN ALTITUDE WAS 10,500'.  FLIGHT LANDED WITHOUT INCIDENT. REPLACED LT ENGINE FAN AIR MODULATING VALVE AND FAN AIR TEMP SENSOR, AND NR1 AUTO PRESSURE CONTROLLER.
